Truvada and nevirapine side effects
Oct 31, 2007
Hi there, I just started back on medication after a three-year break. My numbers had dropped to just over 200, and my vl was only about 40,000. The combination that I currently take is Truvada and Nevirapine. I hear this combo can be lipoatrophy friendly, as I have experienced much lipo in the past. However, since starting back on meds, I have noticed increased anxiety and a hot "flushing" feeling that comes and goes. I have also noticed that my resting heart rate is higher and my face feels tingly. what could possibly be going on?
Response from Dr. Henry
Nevirapine can cause a variety of mild-severe hypersensitivity type reactions so that needs to be monitored (also liver issues). A range of idiosyncratic responses can be seen in different individuals from a regimen such as yours. A clinic visit for a lab and physical evaluation during the first weeks/months on your regimen is recommended to assess the seriousness of your symptoms. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- What Do You Do If You Accidentally Inject Yourself With Hiv Needle?
- Sexually Transmitted Diseases Neurological Problems And Hiv
- First Week Symptoms Of Hiv Infection
- Can You Get Hiv If The Person's Blood Went In Your Food?
- Can You Get Hepatitis From Nail Clippers?
- Is Excessive Sweating An Hiv Symptom?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.